Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


depression and tired
Nov 22, 2005

Hi, I suffered from bad anxiety and panic attacks, but two years ago i was put on buspar...it saved my life i felt completely normal ..but then recently it stopped working and i had bad panic attacks i am constantly irritable and everyone has noticed the change. My doctor prescribed lexapro and i never felt more scared with the side effects it felt like a constant adrenaline rush. i am still taking 30mg of buspar and he said i cannot increase the dose and gave me xanax. I dont feel myself at all even though the xanax gets rid of panic attacks . What medications do you think i should discuss with my doctor that wont cause increased anxiety. All i want to do is get back to normal...please help!!

Response from Dr. Horwath

BuSpar and Xanax are excellent drugs for anxiety. Xanax is especially effective for panic attacks. If you don't feel that you are yourself, talk to your doctor about adjusting dose or switching to the Xanax XL (extended release) which you can take once/day and some people describe as being better tolerated.

If you couldn't tolerate Lexapro, then probably the other SSRIs are not for you either.



Previous
drug Interaction with HIV meds and Lamisil
Next
Anxiety and stress

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement